# SDR JJBA20121110002

- Difficulty date: November 10, 2012
- Submitted: November 13, 2012
- Operation: Air carrier
- Aircraft: N857CA
- Make and model: Dhav DHC8311
- Aircraft serial: 531
- Aircraft time: 28,317 hours, 31,007 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Part number: 3158223
- Condition: Failed
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING APPROACH,  CREW EXPERIENCED SEVERAL WARNING AND CAUTION LIGHTS RELATED TO THE HYDRAULIC SYSTEM.   NR 2 SYS WAS INDICATING A ZERO QUANTITY.  ABORTED APPROACH AND  DECLARED AN EMERGENCY AND PERFORMED EMERGENCY PROCEDURES.  ACFT LANDED WITHOUT INCIDENT.  GROUND MX CREW TRACED THE ISSUE TO A BAD HYD CHECK VALVE PN 3-1582-2-3.
